# SDR G1X2001F00001

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N505GA
- Make and model: Israel GALAXY
- Aircraft serial: 005
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1782011
- Part serial: 98162H7975
- Condition: Cracked
- Location: Cockpit
- Part time: 653 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER APPROXIMATELY 5 HOURS OF FLIGHT AT FL430, THE PILOTS WINDSHIELD SHATTERED IN THE INNER LAYERS.  WINDSHIELD HEAT WAS ON LOW.  NO ICING CONDITIONS OR INDICATION OF STRIKE HAD OCCURRED.
